# SDR CA000215010

- Difficulty date: January 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Engine: Allsn 250C47B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Part number: 23064613
- Condition: Failed
- Location: Compressor
- Part time: 1,697 hours, 3,800 cycles
- Component: Turbine Engine C, Allsn, 250C47B
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

COMPRESSOR IMPELLER FAILED, FAA MADE AWARE OF THE PROBLEM THROUGH ALLISON ROLLS ROYCE.
